# SDR ASAA2024122054761

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N706AL
- Make and model: Boeing 737-9
- Aircraft serial: 67502
- Aircraft time: 4,186 hours, 1,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER 16F MISSING. GROUNDED - YES. REPLACED EMERGENCY LIGHT COVER 16F REF AMM 33-51-01.
